Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes high vitamin D levels in blood?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16659 Questions

default
Posted on Tue, 18 Nov 2014 in Vitamins
Question: I have a Vitamin D 1,25 Dihydroxy of 133 what are the concerns?
doctor
Answered by Dr. Michelle Gibson James 47 minutes later
Brief Answer:
can cause high calcium

Detailed Answer:
HI, thanks for using healthcare magic

The normal range of vitamin d can vary slightly from one lab to the next but experts have found that the optimal range of vitamin d for preventative health (preventing health conditions) is 90 to 100 mmol/l or using different units, 35 to 40 ng/ml.
The values quoted above are not the normal ranges but the range that have been found to help prevent diseases associated with low vitamin d.

Your level of 133 may have used the units mmol/l.

Higher than normal levels of vitamin d may be associated with high calcium in some persons.
This is the main potential complication. It may not occur with you but your doctor may consider checking your calcium level.

High calcium can be associated with some or all of the following: fatigue, loss of appetite, nausea, vomiting, tinnitus, muscle weakness, constipation, excess thirst, high blood pressure, kidney stones

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Muscle weakness

doctor1 MD

68 yrs old male underwent coronary by pass surgery in August 2013. Past history of diabetes, hypertension and rec ent onset of schizophrenia....

doctor1 MD

I believe I have sneddons syndrome because I have the livedo reticularis and an ms like illness where I have been hospitalized for what probably...

doctor1 MD

I have been experiencing vertigo, headaches different from usual migraines, lower back and hip pain, red spots on tongue and foot numbness on the...

doctor1 MD

In the last 3 months I have started taking Effexor XR with my Vyvanse. My Effexor is 37.5 mg once daily and my Vyvanse is 60 mg once daily. Over...

doctor1 MD

is the a connection between CIPD and fibromyalgia?

doctor1 MD

I have spells where my whole body seems to go imp and I feel lke I am going to faint. I have no pain anyplace when this happens but I cant moven as...

doctor1 MD

Hi. I’m 20 years old, female. I have been having many problems for the past 5 months now. I didn’t have a primary care doctor at this time so when...